• camarczak's Avatar

    camarczak started following

    User: CancerNews

  • camarczak's Avatar

    camarczak posted an update

    I'm on # 5 chemotherapy of Taxol and Herceptin as we speak! I have been very achy especially my knees / lower legs. I've tried Tylenol and warm compresses but nothing helps. Has anyone found something that helps??
    Thanks!!!

    1 Comment
    • NJEAN's Avatar
      NJEAN

      My oncologist gave permission for me to use the percocet. Just used it at night, with advil during the day and it really helped.

      almost 4 years ago
  • camarczak's Avatar
  • camarczak's Avatar

    camarczak asked a questionBreast Cancer

    Started Taxol on Wednesday- Wondering what side effects people have had.

    17 answers
    • lynn1950's Avatar
      lynn1950

      The taxol did a number on my nails - my hair was already gone from the adriamycin/cytoxin. It also caused some neuropathy in my hands and feet that has resolved itself. I had Neulasta for the A/C, but gave myself Neupogen shots for the taxol. That was a bit unnerving for me. You're almost finished! Hurray!

      about 4 years ago
    • osu2sum's Avatar
      osu2sum

      I finished with chemo in July. Taxol's side effects were worse for me than the first rounds of chemo, except I wasn't as tired. My fingernails separated, but those are now growing back. I also had really bad neuropathy in my feet. I've been going to an acupunturist which helps a lot. You can also take GNC's timed release vitamin B-6 200 mg tablets or have the doctor prescribe gabapentin. Everyone's different, so talk to your medical oncologist about your symptoms and what they recommend. Good luck!

      about 4 years ago
    • rocityroc's Avatar
      rocityroc

      I just finished my 3rd treatment with Taxol/Herceptin & I typically have been having effects from the day I get my chemo until the Monday to Tuesday afterwards. I have been experiencing slight elevation in temperature which are controlled by Tylenol, flushing which is controlled by benadryl diarrhea, body-bone aches which are mostly in my legs, slight nausea, my hair began to thin out & fall by day 12 of my treatments, still have a lot of hair but after this 3rd treatment its coming out in handfuls. I am doing better than I thought I would do. Just need to remind myself its ok to slow down the few days after my treatment and just chill on the couch which is just not my style.

      over 2 years ago
  • camarczak's Avatar

    camarczak posted an update

    Just did my 3rd chemo last wednesday- side effects where alittle different. This time I am more tired than before. Just the thought of doing something made me tired. Today I feel less tired but still whisy washy. Have been good drinking enough even though it's tough for me! Last chemo of this round (A/C) is next wednesday. Then off to do something different weekly (12 weeks of Taxol) Starting back at school next week-should be interesting. I work as the school nurse at my local high school.

  • camarczak's Avatar

    camarczak shared an experience

    Side Effects (Low white blood cell counts (neutropenia))